Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Parametric fractional imputation for mixed models with nonignorable missing data

Yang, Shu; Kim, Jae Kwangresearcher; Zhu, Zhengyuan, STATISTICS AND ITS INTERFACE, v.6, no.3, pp.339 - 347, 2013

Parametric fractional imputation for nonignorable missing data

Kim, Ji Young; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.3, pp.291 - 303, 2012-09

Imputation for statistical inference with coarse data

Kim, Jae Kwangresearcher; Hong, Minki, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.40, no.3, pp.604 - 618, 2012-09

rss_1.0 rss_2.0 atom_1.0